# SDR AALA201807239009

- Difficulty date: July 17, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 19,814 hours, 7,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR PLATE, 4 INCHES AFT OF FRAME 69, STRINGER 23R.  REPLACED THE SHEAR PLATE IAW  SRM 51-40-00, AND SRM 51-42-11.
